Skip to content
chemotherapy is causing massive acne break out
avatar
juours posted:
It's been 1 week since my 1st chemo treatment and everyday I have more and more acne like whiteheads on my torso (back included), neck and face. It seems to have started on my chest and is slowly rising up my body. I am allergic to benzoyl peroxide and salicylic acid. Is it not enough that all my hair will fall out, I'll be sick as all get out, in pain and chronically exhausted!? Help!!
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Eczema - Part IExpert
Dear Readers, Of all the skin conditions I see, the most frustrating for both me and my patients has to be eczema. The most common form ... More
Was this Helpful?
23 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.